# SDR FDEA202411221720

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N172FE
- Make and model: Boeing 767-300
- Aircraft serial: 63103
- Aircraft time: 9,678 hours, 4,726 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869155
- Condition: Cracked
- Location: Zone 200
- Part time: 9,678 hours, 4,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FLOOR PANEL 252AFF SECTION 46 , MAIN DECK CARGO COMPARTMENT BTW STA   1000 AND STA 1100.  MDC FLOOR PANEL 252 AFF SECTION 46 WAS REPAIRED I.A.W B767 SRM 53-00-50-2R FIG 201   SHEET 2 REV: 90 AUG 15/2024
